# SDR WTAA960073

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACV - RIGHT AIR CONDITIONING PACK REPORTED TO CAUSE SMOKE ODOR IN CABIN.  MANTENANCE DEFERRED RIGHT PACK PER MEL 21-50-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY INSPECTING THE RIGHT PACK SYSTEM WITH NO DEFECTS NOTED.  SYSTEM OPERATIONAL CHECK NORMAL WITH APU AND BLEED AIR SYSTEMS ON.  NO SMOKE ODOR REPORTED IN CABIN DURING GROUND CHECK.  (M)
